# SDR CALA0200403

- Difficulty date: July 16, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 50,134 hours, 22,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT LAV DIAGONAL FLOOR SUPPORT CORRODED AT SCREW HOLES, BS 986-1006, LBL 14.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-02.
